A 38-year-old female asked:
i have no signs of a yeast infection but my urine smells like yeast. is it because of the valacyclovir and camrese?
1 doctor answer
Dr. Jeff Livingston answered
21 years experience Obstetrics and Gynecology
Maybe : Medications can often cause the urine to have a slightly different odor. Unless you are having urinary tract infection symptoms then a temporary change in urine odor is not likely to be important.
Answered on May 23, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I had a yeast infection and took monistat 3 the infection is gone but I still have itching on the outside lips of my vagina
My urine smells like sulphar and i have a lot of swelling in my right leg and leg cramps in both logs
I had a yeast infection and got treated but my clitoris is still red and has a white paste did the treatment not work since it only treated inside
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!